| Model Number |
3570009 |
| Medical Device Problem Code |
False Alarm (1013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a spectrum iq infusion pump alarmed upstream occlusion during preventive maintenance.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
The device was received for evaluation.During functional testing, the customer reported "upstream occlusion" was not reproduced.The device was tested for upstream occlusion testing with passing results.A review of the event history log revealed upstream occlusion messages.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The reported condition was verified.The cause was determined to be failing ultrasonic sensor as ultrasonic sensor calibration values out of specification, while attempting to calibrate the sensor were unsuccessful.The ultrasonic sensor will be replaced to address this issue.Should additional relevant information become available, a supplemental report will be submitted.